Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 17, 2012, 7:13 PM EDT for Washington County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2012, 7:13 PM EDT (23:13 UTC)
- Expired
- Jul 17, 2012, 8:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
County Washington County, IN
The radar
The Louisville radar (KLVX), 77 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2344 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502
WWUS83 KLMK 172313
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 PM EDT TUE JUL 17 2012
INC175-180000-
WASHINGTON IN-
713 PM EDT TUE JUL 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS MOVING TOWARD WASHINGTON COUNTY
INDIANA...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BROWNSTOWN...AND MOVING
SOUTHWEST AT 20 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SALEM...
PLATTSBURG AND KOSSUTH...
MCKINLEY AND RUSH CREEK VALLEY...
MOUNT CARMEL AND PROWSVILLE...
SALTILLO AND CAMPBELLSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3876 8594 3876 8590 3875 8589 3849 8596
3849 8600 3843 8600 3844 8630 3874 8630
3876 8629 3877 8598 3876 8598 3877 8595
TIME...MOT...LOC 2313Z 042DEG 15KT 3879 8615
$$
MJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 7:09 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 17, 7:09 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 709 PM EDT TUE JUL 17 2012 ..Updated Aviation Discussion... .Mesoscale Update... Updated at 709 PM EDT Tue Jul 17 2012 KLVX WSR-88D reveals several mesoscale outflow boundaries moving across the district this evening. Two areas of convection are currently being monitored. The first is along our northern counties of Washington and Scott in southern Indiana. The second area is across our far southwest affecting mainly Logan county. These storms have developed along residual outflows from previous convection and are largely being steered by their generated cold pools. Over the next hour, expect the storms over Logan to continue to drop southeast with additional convection likely developing across southern Warren, Simpson, and Allen counties. Torrential rains, intense CG lightning and gusty winds are expected with these storms. Further north, complex of storms near the Washington/Scott/Jackson county lines will likely drop southward slowly. The cold pool with this storm complex is trying to become more dominant, but has slowed in the last 15-20 minutes. Fairly good instability resides to the south of this complex and if the cold pool surges southward, additional convection will be possible. Torrential rains, gusty winds and quite a bit of lightning are expected with these storms over the next couple of hours. Additional convection over our west-central sections is likely to continue as a westward moving outflow boundary heads toward the west. Our eastern/Bluegrass areas remain largely devoid of convection at this time and are expected to remain that way for the remainder of the evening hours. && .Short Term (Tonight - Wednesday Night)... Issued at 300 PM EDT Tue Jul 17 2012 Another hot day across the region, but not quite as hot as the heat wave a couple of weeks ago. Cloud cover has helped to hold temperatures into the mid 90s for today. Now starting to see some storms cluster around BWG and expect scattered coverage the rest of the afternoon to fire off around this cluster as well as new ones that should develop over the next hour or two. Storm motion generally is to the east at 10-15 knots, as latest AMDAR sounding indicates a steady flow that direction, though winds are light up to 15 kft and then more variable above that. Heat indices have been slow to rise today given that cloud cover and some drier air mixing down to bring dewpoints more to around 70. Will go ahead and drop the heat advisory for the rest of my sites today and replace with the SPS in effect for the other two-thirds of the county warning area. Temperatures tonight will not fall much given the airmass in place. Have readings similar to last night, if not a degree or two warmer. Wednesday looks fairly similar to today. Difference will be a little more humidity. This humidity should allow clouds to form at similar temps to today, effectively limiting how hot it will get. Have gone with highs similar to today, and dewpoints a degree or two higher than today during peak heating. The combination will mean heat indices in the 100-105 degree range for most of the region. Will lean toward issuing only a special weather statement for this heat, as opposed to a heat advisory. The best chance to hit it would be over my northwest area, but just do not have enough confidence to put it out at this time. Wednesday night we will transition over to a more widespread wet pattern as a trough moving in from the Great Lakes begins to lower heights across our region. Also will continue to see more moisture pumped in here around the west side of the Bermuda High. After the Wednesday evening convection wanes, will keep in isolated storms through the night in case we get some development within this moist airmass overnight. Have lows for that night similar to what we'll have tonight. .Long Term (Thursday through Tuesday)... Issued at 315 PM EDT Tue Jul 17 2012 Will begin the long term period with a sfc front and upper trough dropping south towards the area Thurs. With numerous shortwaves in the upper level flow Wed night, convection will probably already be ongoing Thurs morning. Convection is progged to continue Thurs afternoon/evening with several shortwaves continuing to cross the area. Model soundings indicate fairly weak flow (0-6 kt bulk shear around 10 to 15 kts), PWATS around 2 inches, and CAPE approaching 2000 j/kg. These factors would point toward a multicell convective mode with heavy rainfall and gusty winds being the main factors. Morning convection/clouds may limit heating and instability for the afternoon hours so we may not reach our full storm intensity potential for Thurs afternoon. Will need to wait and see how the morning convection plays out and if any breaks in the clouds can be achieved during the early part of the day. Convection will continue on and off Thurs night with the sfc front and main upper trough entering the area early Fri morning. Convective chances will continue Fri as the trough and sfc front slowly push south through our area. The main storm threats on Fri look to again be heavy rainfall and gusty winds. Storms both Thurs and Fri have the potential to be strong with marginal severe wind gusts possible but confidence is certainly pretty low in any severe storms at this point. Friday's storms may be more focused south of the Ohio River depending on exactly where the front/trough are located. Convection will push out of the area Fri night/early Sat with upper level ridging building in for Sat-Tues. Sat/Sun look to be dry for the most part, however, a train of MCS activity looks to get going along the periphery of the ridge for the early part of the work week next week. Therefore will go with low POPs both Mon/Tues. Temperatures Thurs/Fri look to be in the mid 80s to low 90s and will be largely depending on convection/cloud coverage. Saturday will feature plenty of sunshine with typical summer time temps in the upper 80s to lower 90s, but much lower dewpts/RH values than Thurs/Fri. Sun-Tues will feature slowly increasing temps/dewpts. Highs should top out in the lower 90s Sun-Tues. && .Aviation (00Z TAF Issuance)... Issued at 702 PM EDT Tue Jul 17 2012 Scattered convection has developed along residual outflow boundaries late this afternoon. The two terminals that could possibly be affected by this convection over the next few hours would be KSDF and KBWG. Convection just to the west of KBWG should slide southeast of the terminal, but will carry a VCTS group for the next couple of hours. Another convective complex north of KSDF is dropping southward slowly. This may impact KSDF if the cold pool associated with the complex becomes more dominant and surges southward. So for now, will also keep a VCTS group in at KSDF. Over at KLEX, VFR conditions are expected this evening and overnight. Given that KBWG had some rain earlier today, some MVFR patchy fog may develop late tonight...probably between 18/08-13Z. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........MJ Short Term.......RJS Long Term........AMS Aviation.........MJ
Hazardous weather outlook, Jul 17, 3:38 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 338 PM EDT TUE JUL 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-182245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 338 PM EDT TUE JUL 17 2012 /238 PM CDT TUE JUL 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING IN THE UNSTABLE HOT AND HUMID AIRMASS. THE MAIN THREATS WITH ANY THUNDERSTORM WILL BE BRIEFLY HEAVY RAINFALL...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. LOCATIONS THAT DO NOT RECEIVE STORMS WILL CONTINUE TO HAVE HEAT INDICES UP TO AROUND 100 DEGREES INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED WEDNESDAY DURING PEAK HEATING HOURS. LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING WILL BE THE PRIMARY THREATS WITH ANY STORM THAT DEVELOPS. MUGGY AIR COMBINED WITH VERY WARM TEMPERATURES WILL LEAD TO HIGH HEAT INDEX READINGS DURING THE AFTERNOON HOURS WEDNESDAY. HEAT INDICES WILL PEAK IN THE 100 TO 105 DEGREE RANGE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY NIGHT THROUGH EARLY SATURDAY MORNING AS A WEAK COOL FRONT AND UPPER TROUGH CROSSES THE REGION. HEAVY RAIN...LIGHTNING...AND GUSTY WINDS WILL BE THE MAIN THREATS WITH THESE STORMS. AFTER A FEW DRY DAYS SATURDAY AND SUNDAY...ISOLATED STORMS WILL RETURN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). RJS/AMS
In the hours before
Special weather statement, Jul 17, 3:32 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT TUE JUL 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-180100- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 332 PM EDT TUE JUL 17 2012 /232 PM CDT TUE JUL 17 2012/ ...HOT HEAT INDICES EXPECTED TODAY AND WEDNESDAY... HOT MOIST CONDITIONS UNDER HIGH PRESSURE AT THE SURFACE AND ALOFT WILL RESULT IN DANGEROUS HEAT INDICES BOTH AFTERNOONS TODAY AND WEDNESDAY. HIGH TEMPERATURES ARE EXPECTED TO TOP OUT IN THE LOW TO MID 90S. WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S...RESULTANT HEAT INDICES SHOULD TOP OUT IN THE 100 TO 105 DEGREE RANGE EACH AFTERNOON. USE CAUTION IF YOU HAVE PLANS TO BE OUTDOORS DURING THE AFTERNOON AND EARLY EVENING HOURS. DRINK PLENTY OF WATER AND WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING. ALWAYS REMEMBER TO BEAT THE HEAT...CHECK THE BACK SEAT! BJS/RJS
Special weather statement, Jul 17, 6:10 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT TUE JUL 17 2012
INC077-143-175-172255-
SCOTT IN-WASHINGTON IN-JEFFERSON IN-
610 PM EDT TUE JUL 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS MOVING ACROSS SOUTHERN INDIANA...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SCOTTSBURG...AND MOVING EAST
AT 5 TO 10 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSBURG...
SALEM...
LEOTA AND NEW LIBERTY...
VIENNA...
GOSHEN AND LEXINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3881 8567 3863 8556 3860 8567 3861 8579
3857 8581 3847 8630 3875 8627 3877 8599
3876 8598 3877 8595 3876 8590 3873 8588
3874 8585 3880 8580
TIME...MOT...LOC 2210Z 285DEG 8KT 3864 8586
MJSpecial weather statement, Jul 17, 6:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT TUE JUL 17 2012
KYC031-141-172315-
LOGAN KY-BUTLER KY-
529 PM CDT TUE JUL 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS WILL AFFECT BUTLER AND NORTHERN LOGAN
COUNTY IN SOUTH CENTRAL KENTUCKY...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF GREENVILLE...AND MOVING
EAST AT 10 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RUSSELLVILLE...
MORGANTOWN...
DIAMOND SPRINGS...
ROCHESTER...
HUNTSVILLE...
PLEASANT HILL AND BEECHLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3706 8706 3708 8699 3707 8695 3709 8690
3716 8693 3723 8689 3726 8685 3730 8654
3718 8660 3718 8662 3716 8661 3676 8685
3702 8706
TIME...MOT...LOC 2229Z 286DEG 7KT 3713 8696
MJSpecial weather statement, Jul 17, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 PM EDT TUE JUL 17 2012
INC175-180000-
WASHINGTON IN-
713 PM EDT TUE JUL 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS MOVING TOWARD WASHINGTON COUNTY
INDIANA...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BROWNSTOWN...AND MOVING
SOUTHWEST AT 20 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SALEM...
PLATTSBURG AND KOSSUTH...
MCKINLEY AND RUSH CREEK VALLEY...
MOUNT CARMEL AND PROWSVILLE...
SALTILLO AND CAMPBELLSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3876 8594 3876 8590 3875 8589 3849 8596
3849 8600 3843 8600 3844 8630 3874 8630
3876 8629 3877 8598 3876 8598 3877 8595
TIME...MOT...LOC 2313Z 042DEG 15KT 3879 8615
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:32 AM EDT | Heat Advisory | LMK | Hancock, Henry, Oldham, Trimble | 12 hr |
| Jul 17, 6:29 PM EDT | Special Weather Statement | LMK | Butler, Logan | 46 min |
| Jul 17, 7:32 PM EDT | Special Weather Statement | LMK | Grayson | 43 min |
| Jul 17, 6:10 PM EDT | Special Weather Statement | LMK | Scott, Washington | 45 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.